Absolute Lipschitz extendability

James R. Lee, Assar Naor

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


A metric space X is said to be absolutely Lipschitz extendable if every Lipschitz function f from X into any Banach space Z can be extended to any containing space Y X, where the loss in the Lipschitz constant in the extension is independent of Y, Z, and f. We show that various classes of natural metric spaces are absolutely Lipschitz extendable.

Original languageEnglish (US)
Pages (from-to)859-862
Number of pages4
JournalComptes Rendus Mathematique
Issue number11
StatePublished - Jun 1 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Absolute Lipschitz extendability'. Together they form a unique fingerprint.

Cite this